On Dirichlet L-functions and the index of visible points

Emre Alkan, Andrew H. Ledoan, Alexandru Zaharescu

Research output: Contribution to journalArticlepeer-review

Abstract

We investigate the value distribution of the index of visible points with congruence constraints by estimating all moments of the index twisted by an arbitrary Dirichlet character with respect to a fixed modulus.

Original languageEnglish (US)
Pages (from-to)455-477
Number of pages23
JournalIllinois Journal of Mathematics
Volume51
Issue number2
DOIs
StatePublished - 2007

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On Dirichlet L-functions and the index of visible points'. Together they form a unique fingerprint.

Cite this